Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 4, Issue 5

Open AccessArticle
Some Fixed Point Results on Multiplicative (b)-metric-like Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 118-131. DOI: 10.12691/tjant-4-5-1
Pub. Date: September 22, 2016Views: 7121Downloads: 4962Citations: 1
Open AccessArticle
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 5529Downloads: 3991
Open AccessArticle
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 5554Downloads: 3989Citations: 2
Open AccessArticle
Some New Integral Inequalities for Logarithmically Convex Functions with Applications
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 140-145. DOI: 10.12691/tjant-4-5-4
Pub. Date: October 31, 2016Views: 4596Downloads: 3171
Open AccessArticle
Generalized α-Browder's and Generalized α-Weyl's Theorems for Banach Space
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 146-154. DOI: 10.12691/tjant-4-5-5
Pub. Date: November 03, 2016Views: 5065Downloads: 3505